| Model Number |
FX4510SWC |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
05/31/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see summary memo.
Event or Problem Description
The fixture with attached crown was returned.Sla surface treatment was confirmed.Evidence of osseointegration was observed.The visual examination was acceptable.The doctor reported on form f1060, rev 8 that the returned fixture was fsx4510c.The related sales order # (b)(4) confirmed that fx4510swc lot k21ob460s was ordered and shipped.This was confirmed with cassidy ryan from haddon oral's office by dentium staff mk.The doctor reported the implant was removed due to loss of osseointegration approximately 1 year and 1 month after implant placement.The bone quality was type i.The oral hygiene around implant site was moderate.No significant finding was observed during the removal surgery.Bone augmentation material was not used in implant placement surgery.The patient will need another surgical intervention.